| Catalog Number |
8400-815-005 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the probe broke off the electrode, posing the risk of a small component being lost in a surgical site, during use in a procedure at the user facility.The procedure was completed successfully as there was no patient impact, no surgical delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
The device was not made accessible for testing; therefore, a root cause could not be determined for the event.
Event or Problem Description